# SDR QXEA200400777

- Difficulty date: November 17, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 8,328 hours, 9,282 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Spring
- Condition: Out Of Rig
- Location: Elevator
- Part time: 8,328 hours, 9,282 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2019 - ON ROTATION, THE ELEVATOR BACK PRESSURE WAS EXCESSIVELY HEAVY.  ALL OTHER CONTROLS WERE NORMAL.  MAINTENANCE INSPECTED THE AIRCRAFT RE-RIGGED THE RIGHT ELEVATOR CONTROL SURFACE AND THE LEFT AND RIGHT ELEVATOR SPRING TABS.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
